RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2001, Volume 7, Issue 2, Pages 631–634 (Mi fpm576)  

Short communications

Noetherianness of convolution operators with coefficients on quotient groups

B. J. Steinberg

Rostov State University

Abstract: In the paper we study Noetherianness of convolution operators on the groups of slow growth with absolutely summable kernel and coefficients in a new class. The coefficients are the superpositions of canonic quotient-homomorphisms and functions on quotient groups. The key step is the construction of a special compactification of the topological group.

Full text: PDF file (176 kB)

Bibliographic databases:
UDC: 517.9
Received: 01.12.1996

Citation: B. J. Steinberg, “Noetherianness of convolution operators with coefficients on quotient groups”, Fundam. Prikl. Mat., 7:2 (2001), 631–634

Citation in format AMSBIB
\Bibitem{Ste01}
\by B.~J.~Steinberg
\paper Noetherianness of convolution operators with coefficients on quotient groups
\jour Fundam. Prikl. Mat.
\yr 2001
\vol 7
\issue 2
\pages 631--634
\mathnet{http://mi.mathnet.ru/fpm576}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1866472}
\zmath{https://zbmath.org/?q=an:1058.47501}


Linking options:
  • http://mi.mathnet.ru/eng/fpm576
  • http://mi.mathnet.ru/eng/fpm/v7/i2/p631

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:145
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019